# SDR CALA9801160

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 CRACK IN FORWARD PIT FRAME AT STA 484 BETWEEN STRINGER 26L AND 27L.  THE CRACKED AREA OF FRAME WAS CUT OUT IAW ECRA 5320-01263.  A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW ECRA 5320-01263.
